# SDR TWAA9917606

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Worn
- Location: Bs 813 - 816
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND RT WING LOWER EDGE OF FAIRING WAS WORN INTO FUSELAGE, STA 813 TO 816, FAIRING NUMBER 2207A.  METAL HAD THICKNESS IND OF 0.048 AT STA 813, LONGERON 26R.  REMAINDER OF AREA WAS OK.  INSTALLED DOUBLER PER SRM 53-04, FIG 53, SHEET 1.
